Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
13 p, 702.2 KB Weierstrass integrability for a class of differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the differential equations of the form x' = y, y' = an(x)yn + an−1(x)yn−1 + · · · + a1(x)y + a0(x), n ≥ 2, an(0) ̸= 0, where aj (x) are meromorphic functions in the variable x for j = 0, . [...]
2014 - 10.1080/14029251.2014.915165
Journal of Nonlinear Mathematical Physics, Vol. 21 Núm. 2 (2014) , p. 294-307  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.